Alert archive / Maine / Small Craft Advisories in 2016

Small Craft Advisory 49, NWS Caribou, ME

April 14, 2016

NWS Caribou, ME issued this small craft advisory at Apr 14, 2016, 2:43 PM EDT. It took effect at Apr 15, 2016, 2:00 AM EDT. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Apr 14, 2016, 2:43 PM EDT (18:43 UTC)
In effect from
Apr 15, 2016, 2:00 AM EDT
Expired
Apr 16, 2016, 2:00 PM EDT
In force
36 hr
Issued by
NWS Caribou, ME

The text

As transmitted.

240 
WHUS71 KCAR 141843
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
243 PM EDT THU APR 14 2016

ANZ050-051-150245-
/O.NEW.KCAR.SC.Y.0049.160415T0600Z-160415T1600Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
243 PM EDT THU APR 14 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO NOON EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO NOON EDT FRIDAY.

* WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
10 follow-up statements
439 
WHUS71 KCAR 150100
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
900 PM EDT THU APR 14 2016

ANZ050-051-151200-
/O.CON.KCAR.SC.Y.0049.160415T0600Z-160415T1600Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
900 PM EDT THU APR 14 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO NOON EDT
FRIDAY...

* WINDS AND SEAS...NORTH WINDS AROUND 20 KT WITH GUSTS UP TO 30 KT.
  SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

VJN
885 
WHUS71 KCAR 150430
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1230 AM EDT FRI APR 15 2016

ANZ050-051-151230-
/O.CON.KCAR.SC.Y.0049.160415T0600Z-160415T1600Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
1230 AM EDT FRI APR 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY...

* WINDS AND SEAS...NORTH WINDS AROUND 20 KT WITH GUSTS UP TO 30
  KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
899 
WHUS71 KCAR 150638
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
238 AM EDT FRI APR 15 2016

ANZ052-151445-
/O.NEW.KCAR.SC.Y.0050.160416T0000Z-160416T1200Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
238 AM EDT FRI APR 15 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM
EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT
SATURDAY.

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 20 KT WITH GUSTS UP TO 25
  KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ050-051-151445-
/O.EXT.KCAR.SC.Y.0049.000000T0000Z-160416T1200Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
238 AM EDT FRI APR 15 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT SATURDAY...

* WINDS AND SEAS...NORTH TO NORTHEAST WINDS 20 TO 30 KT. SEAS 7
  TO 10 FEET. THE STRONGEST WIND AND HIGHEST SEAS TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

CB
190 
WHUS71 KCAR 151029
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
629 AM EDT FRI APR 15 2016

ANZ050-051-151830-
/O.CON.KCAR.SC.Y.0049.000000T0000Z-160416T1200Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
629 AM EDT FRI APR 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...

* WINDS AND SEAS...NORTH TO NORTHEAST WINDS 20 TO 30 KT. SEAS 7
  TO 10 FEET. THE STRONGEST WIND AND HIGHEST SEAS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ052-151830-
/O.CON.KCAR.SC.Y.0050.160416T0000Z-160416T1200Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
629 AM EDT FRI APR 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 8 AM EDT SATURDAY...

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 20 KT WITH GUSTS UP TO 25
  KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

CB
641 
WHUS71 KCAR 151414
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1014 AM EDT FRI APR 15 2016

ANZ050-051-152215-
/O.CON.KCAR.SC.Y.0049.000000T0000Z-160416T1200Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
1014 AM EDT FRI APR 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH A FEW GUSTS
  UP TO 35 KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ052-152215-
/O.CON.KCAR.SC.Y.0050.160416T0000Z-160416T1200Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
1014 AM EDT FRI APR 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 8 AM EDT SATURDAY...

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
229 
WHUS71 KCAR 151609
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1209 PM EDT FRI APR 15 2016

ANZ050-051-160015-
/O.CON.KCAR.SC.Y.0049.000000T0000Z-160416T1200Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
1209 PM EDT FRI APR 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH A FEW GUSTS
  UP TO 35 KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ052-160015-
/O.CON.KCAR.SC.Y.0050.160416T0000Z-160416T1200Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
1209 PM EDT FRI APR 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 8 AM EDT SATURDAY...

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
707 
WHUS71 KCAR 151934
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
334 PM EDT FRI APR 15 2016

ANZ050-051-160345-
/O.CON.KCAR.SC.Y.0049.000000T0000Z-160416T1200Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
334 PM EDT FRI APR 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH A FEW GUSTS
  UP TO 35 KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ052-160345-
/O.CON.KCAR.SC.Y.0050.160416T0000Z-160416T1200Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
334 PM EDT FRI APR 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 8 AM EDT SATURDAY...

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
899 
WHUS71 KCAR 160336
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1136 PM EDT FRI APR 15 2016

ANZ052-161200-
/O.EXT.KCAR.SC.Y.0050.000000T0000Z-160416T1800Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
1136 PM EDT FRI APR 15 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT SATURDAY...

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 25
  KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ050-051-161200-
/O.EXT.KCAR.SC.Y.0049.000000T0000Z-160416T1800Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
1136 PM EDT FRI APR 15 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT SATURDAY...

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30
  KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

NORCROSS
907 
WHUS71 KCAR 160955
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
555 AM EDT SAT APR 16 2016

ANZ052-161800-
/O.CON.KCAR.SC.Y.0050.000000T0000Z-160416T1800Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
555 AM EDT SAT APR 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WINDS AND SEAS...NORTH TO NORTHEAST WINDS 15 TO 20 KT WITH
  GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ050-051-161800-
/O.CON.KCAR.SC.Y.0049.000000T0000Z-160416T1800Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
555 AM EDT SAT APR 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WINDS AND SEAS...NORTH TO NORTHEAST WINDS 20 TO 25 KT WITH
  GUSTS UP TO 30 KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

CB
912 
WHUS71 KCAR 161422
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1022 AM EDT SAT APR 16 2016

ANZ052-161800-
/O.CON.KCAR.SC.Y.0050.000000T0000Z-160416T1800Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
1022 AM EDT SAT APR 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ050-051-161800-
/O.CON.KCAR.SC.Y.0049.000000T0000Z-160416T1800Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
1022 AM EDT SAT APR 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH A FEW GUSTS
  UP TO 35 KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this small craft advisory went out at Apr 14, 12:25 PM EDT, 2 hours 18 minutes earlier.

Area forecast discussion, Apr 14, 12:25 PM EDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1225 PM EDT THU APR 14 2016

.SYNOPSIS...
HIGH PRESSURE WILL BUILD OVER THE REGION THROUGH THE UPCOMING
WEEKEND. A COLD FRONT WILL CROSS NORTHERN NEW ENGLAND MONDAY.
&&

.NEAR TERM /THROUGH TONIGHT/...
12 PM UPDATE...HAVE CONCERNS ABOUT FIRE WEATHER FRIDAY AFTERNOON
WITH LOW RH AND STRONGER WINDS. THIS WILL BE MOSTLY IN THE
SOUTHERN HALF OF THE FORECAST AREA.

AM ALSO MONITORING THE SAINT JOHN RIVER UPSTEAM OF ST FRANCIS
WHERE ICE JAMS REMAIN IN PLACE. THIS WILL BE AN AREA OF CONCERN
OVER THE NEXT SEVERAL DAYS UNTIL THE ICE RELEASES.

PREVIOUS DISCUSSION...A REX BLOCK DEVELOPS OVER THE NEXT 24 HOURS
AS A CLOSED 500H RIDGE DEVELOPS ACROSS THE OHIO VALLEY AND A
CLOSED LOW REMAINS PARKED ACROSS THE SE U.S. A SHORTWAVE TROUGH
ACROSS NEW ENGLAND WILL SLOWLY GET SHUNTED OFF TO THE EAST TODAY
AND TONIGHT. THE 00Z KCAR SOUNDING HAD A 850H TEMP OF -7.7C AND A
925H TEMP OF -2.2C, AND MODELS DO NOT INDICATE MUCH IN THE WAY OF
WARMING ALOFT DURING THE NEXT 24 HOURS, SO SUSPECT THAT
TEMPERATURES THIS AFTERNOON WILL BE SIMILAR TO YESTERDAY WITH
HIGHS IN THE LOW TO MID 40S IN THE FAR NORTH TO AROUND 50 DEGREES
IN THE GREATER BANGOR REGION. IT WILL BE SUNNY OR AT LEAST MOSTLY
SO WITH NOTHING MORE THAN SOME HIGH/THIN CIRRUS AT TIMES. CLEAR
AND COOL TONIGHT WITH LOWS MOSTLY IN THE 20S, BUT WITH TEENS IN
THE NORMALLY COLDER NW BROAD VALLEYS AND CLOSER TO THE FREEZING
MARK ALONG SHORELINE ROADS.
&&

.SHORT TERM /FRIDAY THROUGH SATURDAY/...
HIGH PRESSURE BUILDING, WITH A WARMING TREND FRIDAY HEADING INTO THE
WEEKEND, AS A STRONG BLOCKING HIGH DEVELOPS OVER THE GREAT LAKES.
THIS PUTS US ON THE EAST (DRY) SIDE OF THE UPPER LEVEL HIGH WITH
A TASTE OF SPRING WEATHER.

A BIT BREEZY ON FRIDAY WITH HIGHS IN THE UPPER 40S TO LOW 50S. THERE
WILL BE A FAIRLY SIGNIFICANT SYSTEM A BIT SOUTH OF NOVA SCOTIA
FRIDAY. IT APPEARS THAT PRECIPITATION WITH THE SYSTEM WILL REMAIN
SOUTH OF THE STATE, ALTHOUGH CAN'T TOTALLY RULE OUT THE EXTREME NW
EDGE OF THE PRECIPITATION SKIMMING THE COASTAL WATERS BEFORE THE
SYSTEM MOVES SOUTH AND AWAY FROM US SATURDAY.

A SEASONALLY COOL NIGHT FRIDAY NIGHT WITH MANY AREAS BELOW
FREEZING, BUT WARMER SATURDAY WITH GENERALLY MID TO UPPER 50S AND
PLENTY OF SUNSHINE. LESS BREEZY SATURDAY WITH SURFACE HIGH
PRESSURE BUILDING INTO THE REGION FROM THE NORTH.
&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
EASILY THE WARMEST DAY OF THE YEAR SO FAR FOR SUNDAY, WITH HIGHS IN
THE 60S FOR MANY AREAS. THE GREAT LAKES BLOCKING HIGH BREAKS DOWN
EARLY NEXT WEEK, AS A DECENT COLD FRONT MOVES THROUGH ROUGHLY LATE
MONDAY. COULD BE WARM AGAIN SOME AREAS JUST AHEAD OF THE FRONT
MONDAY, DEPENDING ON THE TIMING OF THE FRONT, BUT THEN IT TURNS
QUITE A BIT COOLER MONDAY NIGHT AND TUESDAY. MOST PRECIP WITH THE
FRONT SHOULD FALL AS RAIN, ALTHOUGH BEHIND THE FRONT LATE MONDAY
NIGHT INTO TUESDAY, THERE COULD BE SOME LINGERING LIGHT RAIN OR
SNOW SHOWERS.

COOLER NORTHWEST FLOW AND SOMEWHAT UNSETTLED PATTERN TUESDAY AND
THE FEW FOLLOWING DAYS, ALTHOUGH MODELS DISAGREE AS TO JUST HOW
COOL AND UNSETTLED. BUT SAFE TO SAY THAT ONE WOULD BE WISE TO TAKE
ADVANTAGE OF THE TASTE OF SPRING THIS WEEKEND.
&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
NEAR TERM: VFR FOR THE NEXT 24 HOURS.

SHORT TERM: VFR AREAWIDE FRIDAY INTO THE WEEKEND.
&&

.MARINE...
NEAR TERM: A SMALL CRAFT ADVISORY REMAIN IN EFFECT THIS
MORNING, MAINLY FOR WIND GUSTS TO AROUND 25 KNOTS ON THE COASTAL
WATERS. THE WIND WILL LIKELY SETTLE DOWN THIS AFTERNOON INTO THIS
EVENING WITH THE POTENTIAL FOR ANOTHER PERIOD OF GUSTS TO AROUND
25 KNOTS LATER TONIGHT WHEN ANOTHER SMALL CRAFT ADVISORY WILL
LIKELY BE REQUIRED.

SHORT TERM: SMALL CRAFT NORTHEAST WINDS FRIDAY INTO SATURDAY
MORNING WILL SUBSIDE LATE SATURDAY INTO SUNDAY AS HIGH PRESSURE
BUILDS IN. SEAS 3 TO 7 FEET FRIDAY INTO EARLY SATURDAY, SUBSIDING
TO 2 TO 4 FEET INTO SUNDAY.
&&

.FIRE WEATHER...
THE MOST SIGNIFICANT FIRE CONCERN OF THE SEASON SO FAR EXISTS
FRIDAY INTO THE WEEKEND THANKS TO NO PRECIPITATION WEDNESDAY
THROUGH SUNDAY, WARMER TEMPERATURES, LOW AFTERNOON RELATIVE
HUMIDITIES, AND THE FACT THAT GREENUP HAS NOT OCCURRED YET.
AFTERNOON RHS WILL BE IN THE 20S TO LOW 30S FRIDAY THROUGH SUNDAY
AS DAYTIME HIGH TEMPERATURES RISE FROM AROUND 50 FRIDAY TO THE
60S SUNDAY. DECENT BREEZE FOR FRIDAY, BUT LIGHTER WINDS INTO THE
WEEKEND AS HIGH PRESSURE MOVES OVERHEAD.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...NONE.
&&

NEAR TERM...CB/MCW
SHORT TERM...FOISY
LONG TERM...FOISY
AVIATION...CB/MCW/FOISY
MARINE...CB/MCW/FOISY
FIRE WEATHER...MCW
Hazardous weather outlook, Apr 14, 2:43 PM EDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
243 PM EDT THU APR 14 2016

MEZ001>006-010-151845-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-
243 PM EDT THU APR 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...FAR
NORTHERN MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST
CENTRAL MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ011-015>017-029>032-151845-
CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK-
CENTRAL WASHINGTON-COASTAL HANCOCK-COASTAL WASHINGTON-
SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
243 PM EDT THU APR 14 2016

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL DOWNEAST MAINE...EAST
CENTRAL MAINE...EASTERN MAINE...INTERIOR DOWNEAST MAINE AND NORTH
CENTRAL MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FIRE WEATHER WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ050>052-151845-
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
243 PM EDT THU APR 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 3:04 PM EDTFire Weather WatchCAR11 hr

Nearby

Small Craft Advisories in Maine, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.